| Model Number |
8888412007 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during surgery, it was found that the inner and outer cuffs of the peritoneal dialysis tube were found to be detached and separated from the tube body.The peritoneal dialysis tube cuff became loose.There were no broken pieces of the device that fell inside the patient's body.The catheter was not repaired and there was no leak.Iodophor was the cleaning agent used on the device.Tego was not utilized and there was no connector issue.There was nothing unusual observed on the device prior to use, there were no damages noted on the product, there were no other products utilized with the device and flushing was done with normal result.There was no excessive force used on the device.The product was replaced with a new peritoneal dialysis catheter to resolve the issue and procedure was completed.There was no blood loss and blood transfusion was not required.There was no intervention/medical treatment required as the result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.